# SDR MASA2010042100378

- Difficulty date: April 21, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 19,010 hours, 18,360 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL AT ZERO DEGREES, EMERGENCY DECLARED BRACE COMMAND GIVEN.  PLACED ON MEL THEN COMPLIED WITH EO OPS GOOD.
